MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. PFCSTEINMN PIN/DRIL PAK STERIL; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. PFCSTEINMN PIN/DRIL PAK STERIL; KNEE INSTRUMENT/TRIAL
Catalog Number 864192
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the drill bit became locked and broke off in the tibial cutting block.
 
Additional Manufacturer Narrative
Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFCSTEINMN PIN/DRIL PAK STERIL
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6846815
Report Number1818910-2017-24156
Device Sequence Number60160
Product Code HTW
UDI-Device Identifier10603295216476
UDI-Public10603295216476
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number864192
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/08/2017
Supplement Date Received by Manufacturer10/02/2017
Initial Report FDA Received Date09/06/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1